Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diarrhea and vomiting mucus. Was on colon cleanser pills. Can be cured?

Hello !! My name is Bobby. I am 38yrs. old . About a month ago I began to wake up in the morning vomitting mucus and some occasional diarreah . Prior to this occuring I began to lightly take colon cleanser pills mainly due to me approaching 40. The sickness only lasts about an hour and then I fine the rest of the day !!! I am hoping this problem can be cured with some simple medication. I only take one pill maybe once a week (colon cleanser). What is your suggestion ?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Every day intake of colon cleanser is not required.
I suggest you to take high fiber diet to prevent constipation and for smooth passage of stool.
Drink plenty of water and don't postpone the bowel.
You can take an oral probiotic for loose stools with doctor prescription.
And consult the doctor for stool investigations to look for the other causes like infections.
Hope I have answered your query.
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor